MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BI300 IMPLANT 3MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BI300 IMPLANT 3MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92128
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient experienced ongoing pain at her baha attract site since her initial implantation and had requested its removal.The device was explanted under a general anaesthetic.
 
Additional Manufacturer Narrative
This report is submitted on january 6, 2023.

Brand Name
BI300 IMPLANT 3MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
Manufacturer Contact
roberta loveday
1 university avenue
macquarie university, nsw 2109,
AS   2109,
MDR Report Key16109763
Report Number6000034-2023-00103
Device Sequence Number19335101
Product Code LXB
UDI-Device Identifier09321502019538
UDI-Public(01)09321502019538(10)COH1311015(11)06132019(17)05222024
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K100360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/22/2024
Device Model Number92128
Device Catalogue Number92128
Device Lot NumberCOH1311015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2022
Initial Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale